# SDR QMLA2011112611112

- Difficulty date: November 26, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N105VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0724
- Aircraft time: 1,541 hours, 4,841 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Motor
- Condition: Failed
- Location: Search Light
- Part time: 1,541 hours
- Component: Search Light, Grimes
- Component part number: 099800003
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE PILOT NOTICED A STRONG BURNING SMELL ON APPROACH.  AFTER UNEVENTFUL LANDING,  MECHANIC WAS ABLE TO ISOLATE THE PROBLEM TO THE SLEWABLE SEARCH LIGHT MOTOR.  THE SYS WAS DEFERRED AND THE ACFT RETURNED TO SERVICE.
